# SDR P2EA98149

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 312-318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - REPAIR L1 LOWER DOUBLER, FORWARD LOWER CORNER.  REPAIRED FORWARD ENTRY DOOR EXTERNAL SKIN CRACK AT FORWARD LOWER CORNER BETWEEN BS 312 AND BS 318 FROM WL 212 TO WL 218 IN REFERENCE TO SRM 52-00-3 FIG 6.  (M)
